# SDR BR549

- Difficulty date: October 29, 2003
- Submitted: October 29, 2003
- Operation: General aviation
- Aircraft: N222MW
- Make and model: Lear 45LEAR
- Aircraft serial: 110
- Aircraft time: 866 hours, 621 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Attach Bolt
- Part number: 4576101000V1700
- Condition: Corroded
- Location: Throttle Cable
- Part time: 866 hours, 621 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF THRUST LEVER MODULE FOUND BOTH BOLTS ATTACHING THROTTLE CABLE CLEVIS TO THROTTLE MODULE CORRODED IN A HANK AREA WHERE BOLT PASSES THROUGH ROD END BEARINGS.  HAD TO DRIVE BOLTS OUT WITH PUNCH TO REMOVE.  UPON REMOVAL FOUND BOTH BOLTS DRY WITH NO VISIBLE LUBRICATION. ONE BOLT PITTED IN SHANK AREA.  ORDERED TWO NEW BOLTS FROM MANUFACTURER AND FOUND THAT NEITHER ORIGINAL BOLT WAS CORRECT SHANK LENGTH WHEN COMPARED WITH NEW BOLTS.
